# SDR AWXA200500812

- Difficulty date: July 15, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 58,958 hours, 36,821 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Generator
- Part number: 735511A
- Part serial: B4138
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 20,037 hours, 12,285 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

NR 1 ENGINE GENERATOR HAD LOW OIL PRESSURE AND HIGH OIL TEMP.  DISCONNECTED GENERATOR AND RETURNED TO GEG.  APU WAS ON MEL.  MX R & R APU BLEED VALVE, CLEARED APU MEL.  ISSUED MEL FOR NR 1 ENGINE GENERATOR. VENDOR TEAR DOWN REPORT SHOWS THAT CSD HAD VERY HIGH TIME AND WAS A JUSTIFIED REMOVAL.  UNIT WAS OVERHAULED WITH ALL WORN GEARS, DAMAGED GROMMETS, DAMAGED SLEEVES, MOTOR PUMP PISTONS AND BLOCKS BEING REPLACED.
